Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 162, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 4:56 PM CDT for Bates County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2009, 4:56 PM CDT (21:56 UTC)
- Expired
- Jun 10, 2009, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 102156
SVREAX
MOC013-102230-
/O.NEW.KEAX.SV.W.0162.090610T2156Z-090610T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF RICH HILL...AND MOVING EAST AT 10
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RICH HILL AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
3829 9407 3821 9408 3821 9406 3813 9405
3804 9406 3804 9410 3805 9410 3804 9412
3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2156Z 255DEG 10KT 3809 9447
$$
CDB3 follow-up statements
000
WWUS53 KEAX 102210
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT WED JUN 10 2009
MOC013-102230-
/O.CON.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
510 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BATES
COUNTY UNTIL 530 PM CDT...
AT 509 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RICH HILL...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RICH HILL AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
3829 9407 3821 9408 3821 9406 3813 9405
3804 9406 3804 9410 3805 9410 3804 9412
3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2210Z 255DEG 10KT 3810 9442
$$
MRD000
WWUS53 KEAX 102220
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT WED JUN 10 2009
MOC013-102230-
/O.CON.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
520 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BATES
COUNTY UNTIL 530 PM CDT...
AT 520 PM CDT... A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR RICH HILL...MOVING
EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RICH HILL AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR WEST CENTRAL MISSOURI.
LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
3829 9407 3821 9408 3821 9406 3813 9405
3804 9406 3804 9410 3805 9410 3804 9412
3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2220Z 255DEG 10KT 3807 9438
$$
CDB000
WWUS53 KEAX 102227
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 PM CDT WED JUN 10 2009
MOC013-102237-
/O.EXP.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
527 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BATES COUNTY WILL
EXPIRE AT 530 PM CDT...
AT 526 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR WEST CENTRAL MISSOURI.
LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
3829 9407 3821 9408 3821 9406 3813 9405
3804 9406 3804 9410 3805 9410 3804 9412
3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2227Z 255DEG 10KT 3807 9436
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:53 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 10, 3:53 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 353 PM CDT WED JUN 10 2009 .DISCUSSION... MOIST EAST-NORTHEASTERLY FLOW OVER MUCH OF THE FORECAST AREA HAS PREVENTED THE SURFACE BOUNDARY FROM RETREATING VERY FAR NORTH. THE BOUNDARY IS CURRENTLY STRETCHED ACROSS THE REGION...JUST SOUTH OF THE FORECAST AREA...GENERALLY SOUTH OF BUTLER...CLINTON AND SEDALIA. WARM SECTOR IS CHARACTERIZED BY LOW 70 DEW POINTS AND AIR TEMPS WELL INTO THE 80S. AIRMASS IS VIRTUALLY UNCAPPED...CAPE VALUES ARE WELL OVER 2000 J/KG...POSSIBLY UP TO AROUND 5000 J/KG...AND PWATS ARE CLOSE TO 1.5 IN. SHORTWAVE MOVING ACROSS NEW MEXICO-SOUTHEAST COLORADO AREA HAS TRIGGERED CONVECTION OVER EASTERN NEW MEXICO INTO THE TEXAS PANHANDLE REGION. THIS CONVECTION IS MOVING GENERALLY EAST-NORTHEAST ALONG THE SURFACE BOUNDARY...AND EXPECT IT TO CONTINUE TO DO SO AIDED BY WEAK LOW LEVEL CONVERGENCE...VEERED 850MB WINDS WITH TRAJECTORY NEARLY PARALLEL TO SURFACE BOUNDARY...AND GOOD INSTABILITY. THINKING ONGOING CONVECTION WILL CONTINUE TO MOVE EAST-NORTHEAST...WITH ADDITIONAL DEVELOPMENT OVER SOUTHEAST KANSAS INTO SOUTHERN MISSOURI GENERALLY ALONG THE FRONT/INSTABILITY AXIS DELINEATED BY THE LINE OF CU SEEN IN VISIBLE SATELLITE IMAGERY PRIOR TO THE CIRRUS SHIELD OVERSPREADING THE REGION. QUESTION REMAINS HOW FAR NORTH WILL STRONG CONVECTION MAKE IT. IF CONVECTION DOES FIRE JUST SOUTH OF THE FORECAST AREA...EXPECT OUTFLOW BOUNDARY TO PUSH NORTH. MAY SEE SOME ENHANCED CONVERGENCE DUE TO DIFFERENTIAL TEMPS...GENERALLY A JUST A TIER OR TWO OF COUNTIES NORTH. MOST STRONG CONVECTION SHOULD MOVE GENERALLY EAST-SOUTHEAST PER THICKNESS FIELD AND CORFIDI VECTORS. CONSIDERED A FLASH FLOOD WATCH FOR THE AREA GENERALLY SOUTH OF A PAOLA TO SEDALIA LINE...BUT OPTED AGAINST IT WITH MOIST WIDESPREAD STRONG CONVECTION REMAINING SOUTH OF THE FORECAST AREA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING THE NUMEROUS SHORTWAVES TRANSLATING THROUGH THE MEAN FLOW. HOWEVER AT LEAST FOR TODAY...ALL FCST MODELS APPEAR TO HAVE GRABBED ON TO THE SHORTWAVE OVER SOUTHEAST COLORADO...AS WELL AS THE CONVECTIVELY INDUCED SHORTWAVE ASSOCIATED WITH THE MCS OVER OKLAHOMA. HOWEVER AM CONCERNED MODELS ARE TOO GENEROUS WITH QPF OVER NORTHEAST KANSAS AND NORTHERN MISSOURI. ISENTROPIC LIFT PROGGED NORTH OF THE SFC-850MB BOUNDARIES APPEARS QUITE WEAK...AND DEEP MOISTURE MAY BE SEQUESTERED BY MCS AND AND ADDITIONAL DEVELOPING CONVECTION IN THE WARM SECTOR. HAVE TRIED TO DRY THINGS OUT ON THURSDAY. HOWEVER DEPENDING ON HOW FAST THE SHORTWAVE MOVES EAST...MAY SEE SOME LINGERING SHOWERS MAINLY THURSDAY MORNING. EXPECT TO SEE ANOTHER ROUND OF FOG ACROSS MUCH OF THE REGION...BUT ESPECIALLY SOUTH OF A LINE FROM ABOUT KC-STJ TO MACON...WHICH WOULD BE JUST NORTH OF THE LINGERING SURFACE BOUNDARY. FCST MODELS HINT AT ANOTHER SHORTWAVE MOVING ACROSS THE REGION FRIDAY INTO FRIDAY NIGHT. HOWEVER THE SIGNAL IS NOT STRONG SO HAVE KEPT POPS IN THE SLIGHT TO LOW CHANCE CATEGORY. MOS GUIDANCE TEMPS LOOK REASONABLE THROUGH FRIDAY. 33 OPERATIONAL GFS/ECMWF AND GFS/EC ENSEMBLES DEPICTING NEARLY STATIC LARGE SCALE FEATURES THROUGH THE WEEKEND. WAVE TRAIN OF SEVERAL WEAK IMPULSES WILL PROVIDE SPORADIC DYNAMIC FORCING THAT WILL HELP ACTIVATE CONVECTION ALONG QUASI-STATIONARY SYNOPTIC BOUNDARY THAT WILL STRETCH FROM LOW OVER EAST CENTRAL/SOUTHEAST COLORADO INTO CENTRAL MISSOURI THROUGH THE WEEKEND...WITH POSITION OF SYNOPTIC BOUNDARY VACILLATING FROM DAY-TO-DAY DUE TO MESOSCALE EFFECTS. LATE IN THE WEEKEND AND EARLY NEXT WEEK...SURFACE BOUNDARY WILL START LIFTING NORTHWARD AS H5 HEIGHTS RISE PER OPERATIONAL/ENSEMBLES... THUS CWA LIKELY WILL START EXPERIENCING SEVERAL ROUNDS OF CONVECTION...WITH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY BOTH POTENTIAL PERIODS OF HEIGHTENED ACTIVITY. FOR NOW WILL HOLD POPS IN CHANCE CATEGORY TO REMAIN CONSISTENT WITH NEIGHBORS...BUT LIKELY WILL HAVE TO INCREASE PROBABILITIES AS TIME DRAW NEARER. AFTER TUESDAY...FEEL THREAT OF PRECIPITATION WILL DWINDLE AS CAPPING INVERSION INCREASES. COOLER AIR ASSOCIATED WITH UPPER PLAINS/MIDWEST SURFACE HIGH...WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND...AND HAVE TRENDED TOWARD LOWER END OF ENSEMBLE GUIDANCE. AS UPPER HEIGHTS RISE TUESDAY-THURSDAY OF NEXT WEEK...EXPECT TEMPERATURES TO INCREASE...WITH LOWER 90S POSSIBLE BY LATE NEXT WEEK ACROSS WESTERN PART OF OF CWA. 24 && .AVIATION DISCUSSION... AS EXPECTED...STRATUS HAS BEEN SOMEWHAT SLOW TO LIFT/SCATTER OUT. WILL HOLD ON TO CIGS IN THE 1200-2500FT RANGE THROUGH THE AFTERNOON AND INTO THE EVENING. COMPLEX OF THUNDERSTORMS CURRENTLY OVER NORTHERN TEXAS AND WESTERN OKLAHOMA WILL CONTINUE TO MOVE NORTHEAST TOWARD MISSOURI. HOWEVER THINK THE STRONG TO POSSIBLY SEVERE STORMS WILL STAY SEVERAL TIER OF COUNTIES SOUTH OF THE KC SITES. HOWEVER CAN EXPECTED TO SEE SCATTERED TSRA DURING THE EVENING AND OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE CENTRAL PLAINS. AS IT PASSES LATE TONIGHT...LIKE THIS MORNING...CAN EXPECT TO SEE IFR/LIFR COND OVER THE TAF SITES. CONDITIONS ARE EXPECTED TO IMPROVE BY MID MORNING. 33 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 10, 1:04 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT WED JUN 10 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST KANSAS INTO SOUTHERN AND POSSIBLY CENTRAL MISSOURI BY THE EVENING HOURS...AND CONTINUE INTO THE OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE MISSOURI LINE. THERE IS SUFFICIENT INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER THERE IS ALSO THE POTENTIAL FOR A FEW TORNADOES THIS EVENING. HEAVY RAIN WILL ALSO BE A THREAT...CONSIDERING THE RECENT HEAVY RAINFALL. OTHERWISE SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE REMAINDER OF THE OUTLOOK AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...WITH THE POTENTIAL FOR ADDITIONAL STORMS TO LINGER THROUGH THE WEEKEND AND INTO NEXT WEEK...ACROSS PORTIONS OF THE OUTLOOK AREA...AS A RATHER UNSETTLED WEATHER PATTERN PERSISTS ACROSS THE CENTRAL PLAINS. AT THIS POINT...THE BEST CHANCE FOR STORMS IS FRIDAY INTO FRIDAY NIGHT AND AGAIN SUNDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE. 33
In the hours before
Local storm report, Jun 10, 12:26 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 2 NE BUTLER 38.28N 94.31W
06/09/2009 E60 MPH BATES MO TRAINED SPOTTER
DELAYED REPORT. SPOTTER ALSO REPORTED DIME-SIZED HAIL.
TIME ESTIMATED.
&&
MRDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:14 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 31 min |
| Jun 9, 7:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 31 min |
| Jun 9, 7:46 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 26 hr |
| Jun 9, 8:04 PM CDT | Special Weather Statement | EAX | Johnson | 26 min |
| Jun 9, 8:08 PM CDT | Special Weather Statement | EAX | Jackson | 37 min |
| Jun 9, 8:10 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 35 min |
| Jun 9, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 28 min |
| Jun 9, 9:42 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 24 hr |
| Jun 9, 10:31 PM CDT | Areal Flood Advisory | EAX | Macon | 6 hr |
| Jun 9, 10:58 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Jun 9, 11:34 PM CDT | Special Weather Statement | EAX | Pettis | 26 min |
| Jun 10, 12:00 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 30 min |
| Jun 10, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 34 hr |
| Jun 10, 12:32 AM CDT | Special Weather Statement | EAX | Cooper | 28 min |
| Jun 10, 5:48 PM CDT | Special Weather Statement | EAX | Bates | 27 min |
| Jun 10, 6:27 PM CDT | Special Weather Statement | EAX | Bates | 33 min |
| Jun 10, 6:56 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.